# SDR DALA2024091208945

- Difficulty date: September 7, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 13,483 hours, 6,340 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 1 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND HAS PREVIOUS REWORK BLEND PER AMDS W/C 5742-01280 AND REQUIRED NDT INSPECTION FOR SIGNS OF CRACKS. RH SLAT TRACK NBR 1 UPPER AFT SURFACE BLENDED IAW AMDS W/C 5742- 01280-02B. NDT INSPECTION C/W IAW BD500-A-J51-01-20-01AAA-353A-A NO DEFECTS NOTED DELTA QC 5246. (LP# 0544806)
